# SDR DL767001704

- Difficulty date: September 1, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,635 hours, 25,201 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B HOLE IN THE I/B SIDE OF THE LT KICKLOAD FITTING FOUND DAMAGED.  THE HOLE WAS SLIGHTLY ELONGATED AND WORN UNDER THE NUT.  THE HOLE WAS OVERSIZED AND SPOTFACED TO REMOVE DAMAGE.  ER/A 334858-14AD.
